I was prescribed oxynorm in hosp a year ago. I take 17 x 10mg capsules as i suffer imflammatory bowel disease. Uce had 5 ops for twisted bowels and now the adhesions are causing bowel obstructions. Im awaiting bowel surgery at st marks hosp in harrow. The hosp i was in last year attempted bowel surgery but aborted it as my bowel is in very bad condition. Im worried about the nasty withdrawals from oxynorm.
Can anyone put my mind at rest?
Thanks and hello guys im new to the site. Im hoping to be able to converse with people that understand. Addiction is a bloody lonely thing so anyone who would like to be mates and share horror stories im ya girl!
Big hello to all of u.
There are so many new medical approaches for detoxification or withdrawal control nowadays. With all your medical issues, maybe you can discuss with your doctors your concerns and start a titrating plan once the surgeries are behind you. Be careful with your tolerance level. If you keep going higher , it will make it harder to come off. Maybe you can maintain a minimum comfortable dose. I know is not easy to maintain a low dose, but well worth it in the end.
Thanks for your detailed+v helpful reply. I realise that theres nothing I can do presently until after my recovery from surgery. I was told to take17 per dY and although it seems high
I am in so much pain. I have a very high pain threshold+the oxynorm dose that I have are not in large enough volume to ease the pain. I have tried to decrease the qty taken but the pain is even worse. I can withstand pain I broke both femurs knees+feet in a car crash in 1986 when I was 16. They said Id never walk again but fought the pain+had two metal rods inserted 40 inches in length. I was in hosp for 3 weeks. I think of that daily 2 prove to myself that there is nothing I cannot overcome. Ive been told that the withdrawals from oxynorm are dreadful but Ill do it!
Ill update you after my bowel op. Is this site for americans only do you mind that Im from England? What an excellent website reading about people with similar problems+thanks 4 your help.
Kind regards Beccyx
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.